MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C6M40
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Increased Intra-Peritoneal Volume (IIPV) (4498)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an automated peritoneal dialysis patient experienced "overfill" while using homechoice claria device.It was reported that the patient "had over 1500ml and managed to bypass before the first fill in the treatment which caused overfill and had over 3500ml pd fluid in the stomach".The patient was hospitalized.Treatment was not reported.Action taken with pd therapy was not reported.At the time of this report, the patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
The device was not returned; therefore, a device analysis could not be completed.A review of the therapy log data from sharesource revealed the patient drained 182ml and bypassed a low drain volume alert during the initial drain cycle.The homechoice claria apd system patient at-home guide warns that bypassing a low drain volume notice during initial drain when there is still fluid left in the peritoneal cavity can result in an increased intraperitoneal volume (iipv) situation later in therapy.The probable cause of the reported event was determined to be the use error specified as user bypassing the low drain volume notice during the initial drain.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE CLARIA
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key23839994
Report Number9612057-2025-00145
Device Sequence Number15813726
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public(01)00085412676463(11)210301
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexMale